The Riemann-Roch theorem for elliptic operators and solvability of elliptic equations with addititonal conditions on compact subsets.
Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 165-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1994__117_1_144212,
author = {Michael Gromov and Mikhail A. Shubin},
title = {The {Riemann-Roch} theorem for elliptic operators and solvability of elliptic equations with addititonal conditions on compact subsets.},
journal = {Inventiones mathematicae},
pages = {165--180},
year = {1994},
volume = {117},
number = {1},
zbl = {0822.58046},
url = {http://geodesic.mathdoc.fr/item/IM_1994__117_1_144212/}
}
TY - JOUR AU - Michael Gromov AU - Mikhail A. Shubin TI - The Riemann-Roch theorem for elliptic operators and solvability of elliptic equations with addititonal conditions on compact subsets. JO - Inventiones mathematicae PY - 1994 SP - 165 EP - 180 VL - 117 IS - 1 UR - http://geodesic.mathdoc.fr/item/IM_1994__117_1_144212/ ID - IM_1994__117_1_144212 ER -
%0 Journal Article %A Michael Gromov %A Mikhail A. Shubin %T The Riemann-Roch theorem for elliptic operators and solvability of elliptic equations with addititonal conditions on compact subsets. %J Inventiones mathematicae %D 1994 %P 165-180 %V 117 %N 1 %U http://geodesic.mathdoc.fr/item/IM_1994__117_1_144212/ %F IM_1994__117_1_144212
Michael Gromov; Mikhail A. Shubin. The Riemann-Roch theorem for elliptic operators and solvability of elliptic equations with addititonal conditions on compact subsets.. Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 165-180. http://geodesic.mathdoc.fr/item/IM_1994__117_1_144212/